Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Medical symptoms sweaty feet

Premium Questions

Dr. Robert Galamaga MD

Hi I have severe stress at work as owner. I am feeling very lethargic and have symptoms like sweaty hands feet, thristy, headaches , ear ringing. The major thing is in meetng today i could not... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr.  Riyanka Chail MD

dextery and Xanax seems to make the symptoms go away. I also get a feeling of physcosis. I have no medical ... down to a half of pack. The symptoms are happening now both legs and left arm feels... View answer

Answered by : Dr. Riyanka Chail ( General & Family Physician)
Dr. Matt Wachsman MD

I had to switch from morphine sulfate ER to another medication after my insurance refused ... have nausea, less diarrhea, but now have parasthesia similar to neuropathy in both feet so badly that I ... View answer

Answered by : Dr. Matt Wachsman ( Addiction Medicine Specialist)
Dr. Jonas Sundarakumar MD

in my legs, arms, shoulders, eye, lip, feet, back, and butt. I have been to the doctor three times ... ADHD in adulthood and I think SSRI medication just reacts with me badly...feels like speed, same reason ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr. Rakhi Tayal MD

mg. I am still having terrible trouble with being extremely hot and sweaty most of the time, although ... it be somehow reacting against some other medication I am on. I take Citalopram 20mg per day - and... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)

Public Forum Discussions

Dr. Pavan Kumar Gupta MD

symptom? I am 5 8 205. age 32. no serious medical history just broken bones but some diabetes in family ...soles of my feet constantly feel bruised. for two weeks now. never happened before. am on my... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)
Dr.  Shinas Hussain MD

my father suffering from paralysis (due to brain stroke at right side)affcting left feet and hand since 2 yrs hvng bp 160-170 but hvng difficulty in staight walking and some pain .plz suggest medicines ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Alekhya MD

hello doctors, my name is vandana, i want to know the symptoms of kidney faliur. my father is suffering from the problem. Age : 57 height : 5 10 weight : 58 kg medical history : Diabetes patient ... View answer

Answered by : Dr. Alekhya ( General & Family Physician)
Dr. Anila MD

head to my feet, they re even in my throat, that also includes the pelvic area, I feel a lot warmth inside, every so often, my veins have become more visible, my hands and feet and other areas get red ... View answer

Answered by : Dr. Anila ( Internal Medicine Specialist)
Dr. Sheetal Verma MD

. I have white on tongue but brushes off, tingling in hands and feet, rash that comes and goes mostly in sweaty areas, peeling on end of fingers (although I do physical labor now...flooring ) and I feel like... View answer

Answered by : Dr. Sheetal Verma ( Infectious Diseases Specialist)

Mobile Questions and Answers

Dr. Awadhesh P Singh Solanki MD

Nope. Not symptoms of pregnancy

Dr.  Divakara MD

HI Could be due to Diabetes or Thyroid problem . Kindly get FBS , PPBS and TSH tested for her. Kindly vote thanks.

Dr.    Muhammad Sareer Khalil MD

raynauds related to cold feet, nose bleed/epistaxis could be primary or secondry , consult your G.P for further workup